# SDR SWAA2014082731334

- Difficulty date: August 19, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 36,411 hours, 21,302 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RT NR 1 WINDOW FRAME CRACKED.  REPAIRED FRAME IAW EA.
